3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Weight Loss Support

Weight Loss Support Give and get support here!

The Pill is making me GAIN WEIGHT!!

Closed Thread
 
Thread Tools
Old 10-15-2002, 11:53 AM   #1
Determined to succeed.
 
Gracenote's Avatar
 
Join Date: Mar 2001
Location: Orange County, CA
Posts: 249

S/C/G: 230/ticker/130

Height: 5' 3"

Default The Pill is making me GAIN WEIGHT!!

I've been on the birth control pill (Ortho Tri-Cyclen) for a little over 10 months now, and since then it has been so difficult for me to lose weight. I feel like I have to try twice as hard as I did before just to shed a couple of pounds.
__________________
St. Patty's Day Goal:



Ultimate Goal:


My YouTube Vlog Channel | My Blog
Gracenote is offline  
Old 10-16-2002, 10:43 AM   #2
Junior Member
 
Join Date: Nov 1999
Location: Minneapolis, MN, USA
Posts: 27

Default Hmm...

Maybe try switching to a different pill. I've never gained weight from going on the pill. I've read that it's a myth, but I guess anything that affects hormones could affect your appetite. Orthotrycyclene is a high dose pill. You might have better luck on a low dose pill.
Ariashley is offline  
Old 10-17-2002, 09:36 AM   #3
motivational guru wannabe
 
boatingmommy's Avatar
 
Join Date: Jan 2002
Location: Illinois - Very close to St. Louis, MO
Posts: 638

S/C/G: 184/168/140

Height: 5'4"

Thumbs down

Hey, Gracie! Haven't heard from you in a while! Glad to hear you are still out there. I kinda gave up on posting for a while. The thread that we were on at first kinda turned into a "I have time to work out for hours each day" type thread, which I have maybe 45 minutes I can slide in there if I plan. I am maintaining, but need to get back into the LOSING!
Don't know about the "pill" thing. I went off the pill for about six months to see if that would help, and I didn't notice a big drop when I got off. What I did notice is really horrible TOM symptoms and it seemed like I binge ate more when I was OFF, than on. I do know that the whole premise of the pill is that it tricks your body into thinking it's pregnant, which controls the release of eggs. It could be a factor and I think you may want to try a different dosage.
Well, good to hear you are out there and still trying.
Boating
__________________
Highest weight 245 lbs.

If I can see it...I can be it!

boatingmommy is offline  
Old 10-17-2002, 03:54 PM   #4
Member
 
Join Date: Oct 2002
Posts: 73

Default

Hi Gracie!

I'm new here, and I actually joined just so I could reply to your posting. And all I can say is OH HECK YES!!! Ortho is NOT my friend. I have been taking it for four or five months, and in that time I've gained about twelve pounds. It's awful... my PMS cravings are just off the charts and I eat everything that's not nailed down. It's a bad scene.

My doctor recommended that I switch to a different one, so that's what I'm trying now. I hope it works, because losing that 12 pounds was very difficult, and I am very mad at that particular drug for making me gain it back.
tamibeep is offline  
Closed Thread
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
W.O.W. Frighten Away the Fat Week 2!!!!!!!!!! Holyteror Chicks up for a Challenge 66 09-15-2008 05:28 AM
Are your birth control pills making you fat? Jenskihere Dieting with Obstacles 31 09-03-2008 12:07 AM
Alleged "Hoodia" pills and products - the latest scam! MrsJim Does it Work? 29 12-08-2004 04:55 PM
The Thin Group #72 CJ Support Groups 31 01-24-2002 10:52 PM


All times are GMT -4. The time now is 10:40 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2